CORC

浏览/检索结果: 共160条,第1-10条 帮助

限定条件                
已选(0)清除 条数/页:   排序方式:
A NOVEL AUGMENTED LAGRANGIAN METHOD OF MULTIPLIERS FOR OPTIMIZATION WITH GENERAL INEQUALITY CONSTRAINTS 期刊论文
MATHEMATICS OF COMPUTATION, 2022, 页码: 30
作者:  Liu, Xin-Wei;  Dai, Yu-Hong;  Huang, Ya-Kui;  Sun, Jie
收藏  |  浏览/下载:44/0  |  提交时间:2023/02/07
Lifting for the integer knapsack cover polyhedron 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2022, 页码: 45
作者:  Chen, Wei-Kun;  Chen, Liang;  Dai, Yu-Hong
收藏  |  浏览/下载:15/0  |  提交时间:2023/02/07
Linear quadratic mean field social control with common noise: A directly decoupling method? 期刊论文
AUTOMATICA, 2022, 卷号: 146, 页码: 14
作者:  Wang, Bing-Chang;  Zhang, Huanshui;  Zhang, Ji-Feng
收藏  |  浏览/下载:15/0  |  提交时间:2023/02/07
STABLE STANDING WAVES OF NONLINEAR FRACTIONAL SCHRODINGER EQUATIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2022, 页码: 33
作者:  Li, Zaizheng;  Zhang, Qidi;  Zhang, Zhitao
收藏  |  浏览/下载:8/0  |  提交时间:2023/02/07
The augmented lagrangian method can approximately solve convex optimization with least constraint violation 期刊论文
MATHEMATICAL PROGRAMMING, 2022, 页码: 35
作者:  Dai, Yu-Hong;  Zhang, Liwei
收藏  |  浏览/下载:6/0  |  提交时间:2023/02/07
Localizability With Range-Difference Measurements: Numerical Computation and Error Bound Analysis 期刊论文
IEEE-ACM TRANSACTIONS ON NETWORKING, 2022, 页码: 14
作者:  Zeng, Guangyang;  Mu, Biqiang;  Wei, Jieqiang;  Wong, Wing Shing;  Wu, Junfeng
收藏  |  浏览/下载:21/0  |  提交时间:2022/06/21
The invariance principle for nonlinear Fokker-Planck equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 200-221
作者:  Barbu, Viorel;  Rockner, Michael
收藏  |  浏览/下载:7/0  |  提交时间:2022/04/02
Thermal radiation and chemically reactive aspects of mixed convection flow using water base nanofluids: Tiwari and Das model 期刊论文
WAVES IN RANDOM AND COMPLEX MEDIA, 2021, 页码: 31
作者:  Elkotb, Mohamed Abdelghany;  Hamid, Aamir;  Khan, M. Riaz;  Khan, Muhammad Naveed;  Galal, Ahmed M.
收藏  |  浏览/下载:16/0  |  提交时间:2022/04/02
Resource Allocation Based on DEA and Non-Cooperative Game 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 卷号: 34, 期号: 6, 页码: 2231-2249
作者:  Wang Menghan;  Li Lin;  Dai Qianzhi;  Shi Fangnan
收藏  |  浏览/下载:12/0  |  提交时间:2022/04/02
PLANAR VORTICES IN A BOUNDED DOMAIN WITH A HOLE 期刊论文
ELECTRONIC RESEARCH ARCHIVE, 2021, 卷号: 29, 期号: 6, 页码: 4229-4241
作者:  Yan, Shusen;  Yu, Weilin
收藏  |  浏览/下载:9/0  |  提交时间:2022/04/02


©版权所有 ©2017 CSpace - Powered by CSpace